# SDR SWAA050817

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 44,669 hours, 44,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 & L1 DOOR EMERGENCY EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
